Möbius invariance of analytic Besov spaces in tube domains over symmetric cones

Tom 118 / 2010

G. Garrigós Colloquium Mathematicum 118 (2010), 559-568 MSC: 32M15, 32A37, 42B35. DOI: 10.4064/cm118-2-11

Streszczenie

Besov spaces of holomorphic functions in tubes over cones have been recently defined by Békollé et al. In this paper we show that Besov $p$-seminorms are invariant under conformal transformations of the domain when $n/r$ is an integer, at least in the range $2-r/n< p\leq \infty $.

Autorzy

  • G. GarrigósDepartamento de Matemáticas C-XV
    Universidad Autónoma de Madrid
    28049 Madrid, Spain
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek